English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60899/93651 (65%)
造訪人次 : 1196516      線上人數 : 16
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/120028

    題名: The spreading speed of an SIR epidemic model with nonlocal dispersal
    作者: Jong-Shenq Guo;Amy Ai Ling Poh;Masahiko Shimijo
    關鍵詞: Epidemic model;spreading speed;nonlocal dispersal
    日期: 2020-10-06
    上傳時間: 2021-03-05 12:11:20 (UTC+8)
    摘要: In this paper, we study an SIR epidemic model with nonlocal dispersal. We study the case with vital dynamics so that a renewal of the susceptible individuals is taken into account. We characterize the asymptotic spreading speed to estimate how fast the disease under consideration spreads. Due to the lack of comparison principle for the SIR model, our proof is based on a delicate analysis of related problems with nonlocal scalar equations.
    關聯: Asymptotic Analysis 120(1-2), p.163-174
    DOI: 10.3233/ASY-191584
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋